Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Irregular periods. Taken Diane. Reason for getting period very frequently?

hi,i am 24 yrs old and .Before marriage i had irregular period problem .At that time i had been getting my period with in 40-43 days.After marriage(24/02/2012) i had been getting my periods in every 2month then 15 days like that.I had taken one i- pill on 27/02/2011.3 months Before diane-35 i had one month contineously bleeding . (then dr. suggested to take primolute-N,6 tablets daily).Then after couple of months doctor suggested me to take the Diane-35 for 6months.after completion of 2 month of Diane-35,i came to Australia from India.After completion of Diane-35 i got my period as July-10th, July-22nd, Aug-5th, Aug-29th, since then i haven t got my period .22nd of August i had gone to MOUNT BULLER(Snow Mountain)-it may be the reason for getting the period after 12 days only,due to the cold .
Asked On : Sat, 17 Nov 2012
Answers:  0 Views:  20 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor